# SDR GTIA050110

- Difficulty date: March 8, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Structure
- Condition: Cracked
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK SIDE FILLER STATION 1510 IS CRACKED ON RIGHT SIDE.  STOP DRILLED CRACK, FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED, INSTALLED DOUBLER IAW SRM 51-30-2.  (M)
